| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported that, "the iv extension tubing broke at the hub between the iv catheter and the infusion ports.Patient was receiving heparin so there was a scant about of blood loss from the disconnect thankfully it was caught fast enough by rn.Bodily or psychological injury resulting in minimal symptoms, loss of function, injury limited to additional treatment, monitoring, and/or increased length of stay.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, "the iv extension tubing broke at the hub between the iv catheter and the infusion ports.Patient was receiving heparin so there was a scant about of blood loss from the disconnect thankfully it was caught fast enough by rn.Bodily or psychological injury resulting in minimal symptoms, loss of function, injury limited to additional treatment, monitoring, and/or increased length of stay." additional information received: completely broken into 2 pieces.